# SDR SWAA001494

- Difficulty date: August 8, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 59,872 hours, 64,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 610479
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND RT OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY PACK AND CHARGER PER MM.
